• The University of Western Australia (M019), 35 Stirling Highway,

    6009 Perth

    Australia

  • 4765 Citations
  • 29 h-Index
20002019
If you made any changes in Pure these will be visible here soon.

Research Output 2000 2019

2019

A symmetry result for elliptic systems in punctured domains

Biagi, S., Valdinoci, E. & Vecchi, E., 1 Sep 2019, In : Communications on Pure and Applied Analysis. 18, 5, p. 2819-2833 15 p.

Research output: Contribution to journalArticle

Open Access
Elliptic Systems
Symmetry
Boundary conditions
Hyperplane
System of equations
5 Citations (Scopus)

Complete stickiness of nonlocal minimal surfaces for small values of the fractional parameter

Bucur, C., Lombardini, L. & Valdinoci, E., 1 May 2019, In : Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire. 36, 3, p. 655-703 49 p.

Research output: Contribution to journalArticle

Minimal surface
Fractional
Mean Curvature
Minimal Set
Connected Set
1 Citation (Scopus)

Decay estimates for evolutionary equations with fractional time-diffusion

Dipierro, S., Valdinoci, E. & Vespri, V., 1 Jun 2019, In : Journal of Evolution Equations. 19, 2, p. 435-462 28 p.

Research output: Contribution to journalArticle

Decay Estimates
Fractional
Nonlocal Diffusion
Nonlocal Equations
Diffusion equation
2 Citations (Scopus)

Decay estimates for evolution equations with classical and fractional time-derivatives

Affili, E. & Valdinoci, E., 15 Mar 2019, In : Journal of Differential Equations. 266, 7, p. 4027-4060 34 p.

Research output: Contribution to journalArticle

Decay Estimates
Evolution Equation
Fractional
Derivatives
Derivative

Gradient estimates for a class of anisotropic nonlocal operators

Farina, A. & Valdinoci, E., 1 Aug 2019, In : Nonlinear Differential Equations and Applications. 26, 4, 25.

Research output: Contribution to journalArticle

Gradient Estimate
Nonlocal Equations
Operator
Elliptic Equations
Increment

Limit behaviour of a singular perturbation problem for the Biharmonic operator

Dipierro, S., Karakhanyan, A. L. & Valdinoci, E., 25 Jul 2019, In : Applied Mathematics and Optimization. p. 1-35

Research output: Contribution to journalArticle

Biharmonic Operator
Limit Behavior
Singular Perturbation Problems
Monotonicity Formula
Biharmonic

Liouville type results for a nonlocal obstacle problem

Brasseur, J., Coville, J., Hamel, F. & Valdinoci, E., Aug 2019, In : Proceedings of the London Mathematical Society. 119, 2, p. 291-328

Research output: Contribution to journalArticle

Nonlocal Problems
Obstacle Problem
Nonlocal Equations
Qualitative Properties
Reaction-diffusion Equations
2 Citations (Scopus)

On stationary fractional mean field games

Cesaroni, A., Cirant, M., Dipierro, S., Novaga, M. & Valdinoci, E., Feb 2019, In : Journal des Mathematiques Pures et Appliquees. 122, p. 1-22 22 p.

Research output: Contribution to journalArticle

Hamiltonians
Mean Field
Fractional
Game
Mathematical operators

On the evolution by fractional mean curvature

Saez, M. & Valdinoci, E., 2019, In : Communications in Analysis and Geometry. 27, 1, p. 211-249 39 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

Overdetermined problems for the fractional Laplacian in exterior and annular sets

Soave, N. & Valdinoci, E., Mar 2019, In : Journal d'Analyse Mathematique. 137, 1, p. 101-134 34 p.

Research output: Contribution to journalArticle

Overdetermined Problems
Fractional Laplacian
Fractional
Radial Symmetry
Elliptic Equations
10 Downloads (Pure)

QUANTITATIVE FLATNESS RESULTS AND BV-ESTIMATES FOR STABLE NONLOCAL MINIMAL SURFACES

Cinti, E., Serra, J. & Valdinoci, E., Jul 2019, In : Journal of Differential Geometry. 112, 3, p. 447-504 58 p.

Research output: Contribution to journalArticle

Open Access
File
1 Citation (Scopus)

Rigidity results in diffusion Markov triples

Dipierro, S., Pinamonti, A. & Valdinoci, E., Feb 2019, In : Journal of Functional Analysis. 276, 3, p. 785-814

Research output: Contribution to journalArticle

Open Access
Stable Solution
Rigidity
Semilinear Equations
Topological space
Linear Operator

Wellposedness of a nonlinear peridynamic model

Coclite, G. M., Dipierro, S., Maddalena, F. & Valdinoci, E., Jan 2019, In : Nonlinearity. 32, 1, p. 1-21 21 p.

Research output: Contribution to journalArticle

2018
2 Citations (Scopus)

(Non)local and (non)linear free boundary problems

Dipierro, S. & Valdinoci, E., 2018, In : DISCRETE & CONTINUOUS DYNAMICAL SYSTEMS. SERIES A. 11, 3, p. 465-476 12 p.

Research output: Contribution to journalArticle

Open Access
Free Boundary Problem
Invariance
Electron energy levels
Superposition
Energy
1 Citation (Scopus)

All functions are (Locally) s-Harmonic (up to a small error)—and applications

Valdinoci, E., 2018, In : Lecture Notes in Mathematics. 2211, p. 197-214 18 p.

Research output: Contribution to journalArticle

Open Access
Fractional Laplacian
Harmonic
Similarity
1 Citation (Scopus)

A nonlocal concave-convex problem with nonlocal mixed boundary data

Abdellaoui, B., Dieb, A. & Valdinoci, E., 1 May 2018, In : Communications on Pure and Applied Analysis. 17, 3, p. 1103-1120 18 p.

Research output: Contribution to journalArticle

Open Access
Dirichlet
Concave-convex Nonlinearities
Normalizing Constant
Fractional Laplacian
Neumann Condition
6 Citations (Scopus)
Open Access
Fractional Diffusion
Purkinje Cells
Traveling Wave
Theoretical Models
mathematical models
1 Citation (Scopus)
Open Access
Nonlinear analysis
Phase Transition
Phase transitions
Allen-Cahn Equation
Symmetry

Classification of irregular free boundary points for non-divergence type equations with discontinuous coefficients

Dipierro, S., Karakhanyan, A. & Valdinoci, E., 1 Dec 2018, Discrete and Continuous Dynamical Systems - Series A. 12 ed. Vol. 38. p. 6073-6090 18 p. (Discrete and Continuous Dynamical Systems- Series A).

Research output: Chapter in Book/Conference paperConference paper

Open Access
Discontinuous Coefficients
Invariance
Free Boundary
Irregular
Discontinuity
2 Citations (Scopus)
Open Access
Nonnegative Curvature
Stable Solution
Ricci Curvature
Nonlinear Boundary Conditions
Riemannian Manifold
2 Citations (Scopus)

Fattening and nonfattening phenomena for planar nonlocal curvature flows

Cesaroni, A., Dipierro, S., Novaga, M. & Valdinoci, E., 11 Dec 2018, In : Mathematische Annalen.

Research output: Contribution to journalArticle

Curvature Flow
Curvature
Perimeter
kernel
Tangent line
4 Citations (Scopus)

Local Approximation of Arbitrary Functions by Solutions of Nonlocal Equations

Dipierro, S., Savin, O. & Valdinoci, E., 11 Jun 2018, In : Journal of Geometric Analysis. p. 1-28 28 p.

Research output: Contribution to journalArticle

Open Access
Nonlocal Equations
Local Approximation
Arbitrary
Linear equation
Operator
1 Citation (Scopus)

Minimizers for nonlocal perimeters of Minkowski type

Cesaroni, A., Dipierro, S., Novaga, M. & Valdinoci, E., 1 Apr 2018, In : Calculus of Variations and Partial Differential Equations. 57, 2, 64.

Research output: Contribution to journalArticle

Open Access
Perimeter
White noise
Minimizer
Rigidity
Concretes
5 Citations (Scopus)

Neckpinch singularities in fractional mean curvature flows

Cinti, E., Sinestrari, C. & Valdinoci, E., 2018, In : Proceedings of the American Mathematical Society. 146, 6, p. 2637-2646 10 p.

Research output: Contribution to journalArticle

Open Access
Mean Curvature Flow
Fractional
Singularity
Shrinking
Small Perturbations
Open Access
Geometric Flows
Mean Curvature Flow
Scale Invariance
Curve
Traveling Wave

Optimizing the fractional power in a model with stochastic PDE constraints

Geldhauser, C. & Valdinoci, E., 1 Nov 2018, In : Advanced Nonlinear Studies. 18, 4, p. 649-669 21 p.

Research output: Contribution to journalArticle

Stochastic PDEs
Fractional Powers
pulse detonation engines
State Equation
equations of state

Planelike minimizers of nonlocal Ginzburg-Landau energies and fractional perimeters in periodic media

Cozzi, M. & Valdinoci, E., 25 May 2018, In : Nonlinearity. 31, 7, 3013.

Research output: Contribution to journalArticle

Open Access
Periodic Media
Ginzburg-Landau
Perimeter
hyperplanes
Minimizer
Open Access
Unbounded Coefficients
Elliptic Equations
Parabolic Equation
Fractional
Infinity

The Phillip island penguin parade (A mathematical treatment)

Dipierro, S., Lombardini, L., Miraglio, P. & Valdinoci, E., 1 Jul 2018, In : Anziam Journal. 60, 1, p. 27-54 28 p.

Research output: Contribution to journalArticle

Walk
Ordinary differential equation
Existence and Uniqueness
Model
Numerical Simulation
2017
2 Citations (Scopus)

A class of unstable free boundary problems

Dipierro, S., Karakhanyan, A. & Valdinoci, E., 2017, In : Analysis and PDE. 10, 6, p. 1317-1359 43 p.

Research output: Contribution to journalArticle

Open Access
Free Boundary Problem
Perimeter
Free Boundary
Unstable
Energy Functional
20 Citations (Scopus)

All functions are locally s-harmonic up to a small error

Dipierro, S., Savin, O. & Valdinoci, E., 2017, In : Journal of the European Mathematical Society. 19, 4, p. 957-966 10 p.

Research output: Contribution to journalArticle

Open Access
Harmonic functions
Harmonic Functions
Harmonic
Compact Set
Rigidity
7 Citations (Scopus)

A logistic equation with nonlocal interactions

Caffarelli, L., Dipierro, S. & Valdinoci, E., 2017, In : Kinetic and Related Models. 10, 1, p. 141-170 30 p.

Research output: Contribution to journalArticle

Open Access
Nonlocal Interactions
Logistic Equation
Logistics
Resources
Process Modeling
11 Citations (Scopus)
Open Access
Nonlocal Equations
Identification Problem
Fractional Order
Evolution Equation
Fractional
2 Citations (Scopus)

A nonlinear free boundary problem with a self-driven Bernoulli condition

Dipierro, S., Karakhanyan, A. & Valdinoci, E., 2017, In : Journal of Functional Analysis. 273, 11, p. 3549-3615 67 p.

Research output: Contribution to journalArticle

Open Access
Free Boundary Problem
Minimizer
Bernoulli
Free Boundary
Blow-up
7 Citations (Scopus)

A one-dimensional symmetry result for a class of nonlocal semilinear equations in the plane

Hamel, F., Ros-Oton, X., Sire, Y. & Valdinoci, E., 2017, In : Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire. 34, 2, p. 469-482 14 p.

Research output: Contribution to journalArticle

Open Access
Nonlocal Equations
Semilinear Equations
Symmetry
Entire Solution
Stable Solution
1 Citation (Scopus)

A rigidity result for non-local semilinear equations

Farina, A. & Valdinoci, E., 2017, In : Proceedings of the Royal Society of Edinburgh Section A: Mathematics. 147, 5, p. 1009-1018 10 p.

Research output: Contribution to journalArticle

Nonlocal Equations
Semilinear Equations
Integro-differential Equation
Rigidity
Infinity
1 Citation (Scopus)

Asymptotic Expansions of the Contact Angle in Nonlocal Capillarity Problems

Dipierro, S., Maggi, F. & Valdinoci, E., 2017, In : Journal of Nonlinear Science. 27, 5, p. 1531-1550 20 p.

Research output: Contribution to journalArticle

Open Access
Capillarity
Contact Angle
Contact angle
Asymptotic Expansion
Fractional
24 Citations (Scopus)

Bifurcation results for a fractional elliptic equation with critical exponent in Rn

Dipierro, S., Medina, M., Peral, I. & Valdinoci, E., 1 May 2017, In : Manuscripta Mathematica. 153, 1-2, p. 183-230 48 p.

Research output: Contribution to journalArticle

Open Access
Elliptic Equations
Critical Exponents
Fractional
Bifurcation
Elliptic Regularity
12 Citations (Scopus)

Boundary behavior of nonlocal minimal surfaces

Dipierro, S., Savin, O. & Valdinoci, E., 2017, In : Journal of Functional Analysis. 272, 5, p. 1791-1851 61 p.

Research output: Contribution to journalArticle

Open Access
Boundary Behavior
Minimal surface
Ball
Perturbation
Line
1 Citation (Scopus)

Capillarity problems with nonlocal surface tension energies

Maggi, F. & Valdinoci, E., 2017, In : Communications in Partial Differential Equations. 42, 9, p. 1403-1446 44 p.

Research output: Contribution to journalArticle

Open Access
Capillarity
Surface Tension
Surface tension
Isoperimetric Problem
Energy Functional
7 Citations (Scopus)

Chaotic Orbits for Systems of Nonlocal Equations

Dipierro, S., Patrizi, S. & Valdinoci, E., 1 Jan 2017, In : Communications in Mathematical Physics. 349, 2, p. 583-626 44 p.

Research output: Contribution to journalArticle

Open Access
Multibump Solutions
Integer Points
Nonlocal Equations
Symbolic Dynamics
Periodic Potential
2 Citations (Scopus)
Open Access
Free Boundary Problem
Fractional
Perimeter
Free Boundary
Minimizer
8 Citations (Scopus)

Is a nonlocal diffusion strategy convenient for biological populations in competition?

Massaccesi, A. & Valdinoci, E., 2017, In : Journal of Mathematical Biology. 74, 1-2, p. 113-147 35 p.

Research output: Contribution to journalArticle

Open Access
Nonlocal Diffusion
dispersal behavior
Biological systems
Linearization
Biological Models
4 Citations (Scopus)

Long-Time behavior for crystal dislocation dynamics

Patrizi, S. & Valdinoci, E., 2017, In : MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES. 27, 12, p. 2185-2228 44 p.

Research output: Contribution to journalArticle

Open Access
Dislocation Dynamics
Transition Layer
Long-time Behavior
Dislocations (crystals)
Crystal
1 Citation (Scopus)

New Trends in Free Boundary Problems

Dipierro, S., Karakhanyan, A. & Valdinoci, E., 2017, In : Advanced Nonlinear Studies. 17, 2, p. 319-332 14 p.

Research output: Contribution to journalArticle

Open Access
free boundaries
Free Boundary Problem
trends
interfacial energy
Energy
29 Citations (Scopus)

Nonlocal problems with Neumann boundary conditions

Dipierro, S., Ros-Oton, X. & Valdinoci, E., 2017, In : Revista Matematica Iberoamericana. 33, 2, p. 377-416 40 p.

Research output: Contribution to journalArticle

Open Access
Neumann Condition
Nonlocal Problems
Neumann Boundary Conditions
Fractional Laplacian
Nonlocal Conditions
8 Citations (Scopus)

On fractional elliptic equations in Lipschitz sets and epigraphs: regularity, monotonicity and rigidity results

Dipierro, S., Soave, N. & Valdinoci, E., Dec 2017, In : Mathematische Annalen. 369, 3-4, p. 1283–1326 44 p.

Research output: Contribution to journalArticle

Open Access
Elliptic Equations
Rigidity
Lipschitz
Monotonicity
Fractional
4 Citations (Scopus)

Planelike Interfaces in Long-Range Ising Models and Connections with Nonlocal Minimal Surfaces

Cozzi, M., Dipierro, S. & Valdinoci, E., 2017, In : Journal of Statistical Physics. 167, 6, p. 1401-1451 51 p.

Research output: Contribution to journalArticle

Open Access
minimal surfaces
Minimal surface
Ising model
Ising Model
hyperplanes
7 Citations (Scopus)
Open Access
guy wires
slabs
energy
4 Citations (Scopus)

Pohozaev identities for anisotropic integrodifferential operators

Ros-Oton, X., Serra, J. & Valdinoci, E., 2017, In : Communications in Partial Differential Equations. 42, 8, p. 1290-1321 32 p.

Research output: Contribution to journalArticle

Open Access
Pohozaev Identity
Integro-differential Operators
Integration by parts
Mathematical operators
Term